Alert archive / Iowa / Tornado Warnings in 2019
Tornado Warning 27, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 9, 2019, 4:34 PM CDT for Delaware County, Jones County, Linn County, Iowa. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2019, 4:34 PM CDT (21:34 UTC)
- Expired
- Jun 9, 2019, 5:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
Counties Delaware County, IA, Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 102 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
382
WFUS53 KDVN 092134
TORDVN
IAC055-105-113-092215-
/O.NEW.KDVN.TO.W.0027.190609T2134Z-190609T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
434 PM CDT Sun Jun 9 2019
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Northwestern Jones County in east central Iowa...
Southern Delaware County in northeastern Iowa...
Northeastern Linn County in east central Iowa...
* Until 515 PM CDT.
* At 434 PM CDT, a confirmed tornado was located over Prairieburg, or
11 miles northwest of Anamosa, moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Monticello and Langworthy around 450 PM CDT.
Center Junction around 505 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Robinson, Jones County Fairgrounds, Pictured Rocks Wildlife Area,
Buffalo Creek Park, Howard H Cherry Scout Reservation, Linn County
Fairgrounds, Pinicon Ridge Park, Buck Creek, Camp Courageous and
Baileys Ford Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4246 9113 4230 9113 4229 9111 4210 9109
4218 9164 4230 9161 4230 9160 4234 9160
4247 9156
TIME...MOT...LOC 2134Z 280DEG 30KT 4225 9139
TORNADO...OBSERVED
HAIL...0.00IN
$$
Ervin7 follow-up statements
158
WWUS53 KDVN 092138
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
438 PM CDT Sun Jun 9 2019
IAC055-105-113-092215-
/O.CON.KDVN.TO.W.0027.000000T0000Z-190609T2215Z/
Jones IA-Delaware IA-Linn IA-
438 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN JONES...SOUTHERN DELAWARE AND NORTHEASTERN LINN
COUNTIES...
At 438 PM CDT, a confirmed tornado was located over Prairieburg, or
11 miles northwest of Anamosa, moving east at 20 mph.
HAZARD...TORNADO.
SOURCE...Weather spotters confirmed tornado at 434 PM, just east of
Central City.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This tornado will be near...
Monticello around 505 PM CDT.
Langworthy around 510 PM CDT.
Center Junction around 515 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Robinson, Jones County Fairgrounds, Pictured Rocks Wildlife Area,
Buffalo Creek Park, Howard H Cherry Scout Reservation, Linn County
Fairgrounds, Pinicon Ridge Park, Buck Creek, Camp Courageous and
Baileys Ford Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4246 9113 4230 9113 4229 9111 4210 9109
4218 9164 4230 9161 4230 9160 4234 9160
4247 9156
TIME...MOT...LOC 2138Z 283DEG 19KT 4222 9143
TORNADO...OBSERVED
HAIL...0.00IN
$$
Ervin411
WWUS53 KDVN 092143
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
443 PM CDT Sun Jun 9 2019
IAC055-105-113-092215-
/O.CON.KDVN.TO.W.0027.000000T0000Z-190609T2215Z/
Jones IA-Delaware IA-Linn IA-
443 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN JONES...SOUTHEASTERN DELAWARE AND NORTHEASTERN LINN
COUNTIES...
At 442 PM CDT, a confirmed tornado was located over Prairieburg, or 9
miles northwest of Anamosa, moving east at 20 mph.
HAZARD...TORNADO.
SOURCE...Weather spotters confirmed tornado just east of Central
City around 435 PM.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This tornado will be near...
Monticello around 505 PM CDT.
Langworthy around 510 PM CDT.
Center Junction around 515 PM CDT.
Other locations impacted by this tornadic thunderstorm include Buck
Creek, Camp Courageous, Baileys Ford Park, Scotch Grove, Central
Park, Jones County Fairgrounds, Pictured Rocks Wildlife Area, Howard
H Cherry Scout Reservation, Turtle Creek Park and Monticello
Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4246 9113 4230 9113 4229 9111 4210 9109
4217 9153 4221 9151 4228 9150 4234 9149
4247 9147
TIME...MOT...LOC 2142Z 283DEG 19KT 4222 9140
TORNADO...OBSERVED
HAIL...0.00IN
$$
Ervin460
WWUS53 KDVN 092148
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
448 PM CDT Sun Jun 9 2019
IAC055-105-113-092215-
/O.CON.KDVN.TO.W.0027.000000T0000Z-190609T2215Z/
Jones IA-Delaware IA-Linn IA-
448 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN JONES...SOUTHEASTERN DELAWARE AND NORTHEASTERN LINN
COUNTIES...
At 448 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Prairieburg, or 8 miles northwest of Anamosa, moving
east at 20 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Monticello around 510 PM CDT.
Center Junction and Langworthy around 515 PM CDT.
Other locations impacted by this tornadic thunderstorm include Buck
Creek, Camp Courageous, Baileys Ford Park, Scotch Grove, Central
Park, Jones County Fairgrounds, Pictured Rocks Wildlife Area, Howard
H Cherry Scout Reservation, Turtle Creek Park and Monticello
Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4246 9113 4230 9113 4229 9111 4210 9109
4217 9153 4221 9151 4228 9150 4234 9149
4247 9147
TIME...MOT...LOC 2148Z 289DEG 17KT 4220 9138
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin334
WWUS53 KDVN 092152
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
452 PM CDT Sun Jun 9 2019
IAC055-105-113-092215-
/O.CON.KDVN.TO.W.0027.000000T0000Z-190609T2215Z/
Jones IA-Delaware IA-Linn IA-
452 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN JONES...SOUTHEASTERN DELAWARE AND NORTHEASTERN LINN
COUNTIES...
At 452 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Stone City, or near Anamosa, moving east at 35 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Monticello and Langworthy around 505 PM CDT.
Center Junction around 515 PM CDT.
Other locations impacted by this tornadic thunderstorm include Buck
Creek, Camp Courageous, Baileys Ford Park, Scotch Grove, Central
Park, Jones County Fairgrounds, Pictured Rocks Wildlife Area, Howard
H Cherry Scout Reservation, Turtle Creek Park and Monticello
Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4246 9113 4230 9113 4229 9111 4210 9109
4216 9147 4223 9146 4229 9144 4234 9149
4247 9143
TIME...MOT...LOC 2152Z 286DEG 29KT 4218 9135
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin844
WWUS53 KDVN 092159
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
459 PM CDT Sun Jun 9 2019
IAC055-105-113-092215-
/O.CON.KDVN.TO.W.0027.000000T0000Z-190609T2215Z/
Jones IA-Delaware IA-Linn IA-
459 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN JONES...SOUTHEASTERN DELAWARE AND NORTHEASTERN LINN
COUNTIES...
At 458 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Stone City, or near Anamosa, moving east at 25 mph.
Spotters indicate a wall cloud, northwest of Anamosa at 558 PM.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Monticello and Langworthy around 510 PM CDT.
Center Junction around 515 PM CDT.
Other locations impacted by this tornadic thunderstorm include Buck
Creek, Camp Courageous, Scotch Grove, Central Park, Jones County
Fairgrounds, Pictured Rocks Wildlife Area, Turtle Creek Park and
Monticello Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4246 9113 4230 9113 4229 9111 4210 9109
4216 9147 4223 9141 4229 9144 4235 9142
4245 9138
TIME...MOT...LOC 2158Z 280DEG 22KT 4218 9133
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin786
WWUS53 KDVN 092203
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
503 PM CDT Sun Jun 9 2019
IAC055-105-113-092215-
/O.CON.KDVN.TO.W.0027.000000T0000Z-190609T2215Z/
Jones IA-Delaware IA-Linn IA-
503 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN JONES...SOUTHEASTERN DELAWARE AND EAST CENTRAL LINN
COUNTIES...
At 503 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Anamosa, moving east at 25 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Langworthy around 510 PM CDT.
Center Junction around 515 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pictured Rocks Wildlife Area, Camp Courageous, Scotch Grove, Central
Park, Jones County Fairgrounds and Monticello Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4246 9113 4230 9113 4229 9111 4210 9109
4215 9140 4222 9139 4228 9135 4230 9132
4234 9131
TIME...MOT...LOC 2203Z 289DEG 21KT 4215 9131
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin936
WWUS53 KDVN 092209
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
509 PM CDT Sun Jun 9 2019
IAC055-113-092219-
/O.CAN.KDVN.TO.W.0027.000000T0000Z-190609T2215Z/
Delaware IA-Linn IA-
509 PM CDT Sun Jun 9 2019
...THE TORNADO WARNING FOR SOUTHEASTERN DELAWARE AND EAST CENTRAL
LINN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefor the warning has been cancelled.
LAT...LON 4229 9111 4210 9109 4214 9136 4221 9135
4228 9135 4229 9131 4228 9117 4230 9114
TIME...MOT...LOC 2209Z 280DEG 30KT 4214 9124
$$
IAC105-092215-
/O.CON.KDVN.TO.W.0027.000000T0000Z-190609T2215Z/
Jones IA-
509 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN JONES COUNTY...
At 509 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Anamosa, moving east at 35 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Jones County, including the following locations...
Pictured Rocks Wildlife Area, Camp Courageous, Scotch Grove, Central
Park, Jones County Fairgrounds and Monticello Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4229 9111 4210 9109 4214 9136 4221 9135
4228 9135 4229 9131 4228 9117 4230 9114
TIME...MOT...LOC 2209Z 280DEG 30KT 4214 9124
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
ErvinWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 9, 2:57 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 9, 2:57 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 257 PM CDT Sun Jun 9 2019 .SYNOPSIS... Issued at 253 PM CDT Sun Jun 9 2019 A seasonally strong cold front is making fast progress east over the Hawkeye State today. As it moves toward the river, it will be merging with the nearly stationary weak northern periphery of the upper low circulation, which even as of 2 PM, continues to bring light showers to northwest Illinois. CAPE values of near 1000 are found over the area, but a lack of convergence and mid level lapse rates that are weaker than 5.5C Km-1 are showing that any cells will continue to be isolated in nature and are unlikely to grow upscale to become strong storms. && .SHORT TERM...(This Evening through Monday) ISSUED AT 253 PM CDT Sun Jun 9 2019 Tonight, the cold front, and with it, an end to the rain chance will move through Iowa by early evening, and by 9 PM, should exit our Illinois areas. Temperatures will be held up through an hour after the fropa, as the mixing depth increases prior to CAA taking hold. For most areas, this means a breezy mild evening, with increasing cloud cover as the night progresses. The winds should be gusty through the night, as the upper low and progressive upper trof associated with the cold front merge over the Ohio Valley. Thus, a cool and breezy night is in store, and for those that leave windows open tonight, it could be uncomfortably cold in your home by morning. Lows should reach the lower to mid 50s, with a 15 to 25 mph wind. Monday, through deep mixing and mostly sunny skies, temperatures should rebound to the lower 70s northeast to upper 70s southwest. I feel dry conditions remain very much likely, as we mix dewpoints into the 40s, limiting any instability shower potential. ERVIN .LONG TERM...(Monday Night through Sunday) ISSUED AT 253 PM CDT Sun Jun 9 2019 This forecast period has a multitude of periods with rain in the forecast, but most periods will likely be dry most areas as forcing and moisture will be too weak to promote widespread shower and storm development. High pressure will be situated over the region to start the day off on Tuesday, with much of the day expected to be dry. However, as the day progresses a shortwave trough will approach out of the northern Plains which will turn the low level flow around to the south to start advecting in some warmer temperatures and moisture. After dewpoints fall into the 40s for Monday night into Tuesday morning, expect them to rise into the low to mid 50s by the end of the day Tuesday. That being said, don't expect a real surge in moisture as the low level pattern is not a open gulf moisture transport situation. The source region of the lower levels is southern Texas, but has to work through western TX to get really pulled into the southerly flow to move into the area. So, think some of the models that bring dewpoints into the upper 50s are probably a bit too high as transport time is really quite limited to 12-18 hours prior to the cold front moving in Tuesday night. The front moves through the forecast area during the day Wednesday with precipitation chances surrounding the passage. Rainfall amounts should not be excessive without that strong moisture feed from the Gulf, but amounts of 0.25 to 0.50 look very possible as showers and storms pass by. Wouldn't be surprised to at least see some areas hit amounts of an inch to 1.50 inches as precipitable water increases to about 1 inch. Thunderstorms are possible with the frontal activity, but deep layer shear looks to be pretty low at 20-30kts so not expecting a high severe threat at this time. Behind the front, cooler temperatures moving in (850mb temps at 5- 6C), along with subsident air causing clearing skies could lead to a chilly night with lows dropping into the 40s. Cooler temperatures in store for Thursday, but by Friday the ridge builds across the SE CONUS bringing southerly low level flow back to the central plains into the local area to start temperatures trending warmer into the weekend. Now, for the weekend, the Gulf does open up. But, how far north does the moisture get? There is a split flow regime in place beginning on Friday where an upper level shortwave trough is moving through the northwest flow across the Great Lakes so low level flow across the northern half of Iowa and northern Illinois coming from the north/northwest, while the southern parts of the forecast could be getting the increased moisture from the Gulf. Ultimately there will be a west to east front lined up somewhere in the region and currently it looks like the precipitation associated with the front will be heaviest to the south of the forecast area. But, it bears watching over the coming days as a shift northward could bring the potential for higher rainfall amounts to the local area. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) ISSUED AT 1230 PM CDT Sun Jun 9 2019 The stationary area of MVFR/IFR conditions near DBQ is now lifting northeast and ending, as a strong cold front sweeps through eastern Iowa this afternoon, and through Illinois early this evening. A few isolated showers and thunderstorms are expected over the region as this front passes through, with coverage sparse enough to only warrant a vicinity shower, as updates will be issued if they appear to threaten any TAF site. Winds are already shifting to the north at issuance time ahead of the approaching cold front, but the biggest difference after the front will be increased speeds and gusts, as winds increase to 15 to 25 kts, and cigs lower to around 3-5kft. The gusty northwest wind will continue through Monday morning. ERVIN && .HYDROLOGY... Issued at 1158 AM CDT Sun Jun 9 2019 All rivers are receding. The rate of the recession did slow on the Mississippi river for a few days as water moved through out of MN/WI, however most locations have seen that water move through, so recession rates will pick up. There remains chances for rain over the next week, with widespread amounts of 1.00" to 1.50" in the forecast. This rain is focused around the Tuesday-Wednesday timeframe with another system for next weekend. While subsoils are still very wet and lowland areas still have a good amount of sitting water, many areas have observed drying of the topsoil so current thoughts are that the rain forecast this week could cause some minor rises on the tributaries, but only a slight delay in the recession on the Mississippi River. So, those with interests on the Mississippi River could see a slowing of the recession for a day or so before the fall commences. One thing to keep an eye on will be the system for next weekend. Models are showing a front setting up over Missouri/Southern Illinois which would be the focus for rainfall. If this system is pushed northward, heavier rainfall amounts would occur over the local area and be of more concern for rivers. But at this time, the bulk of the rain will stay south of the local area. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Ervin SHORT TERM...Ervin LONG TERM...Brooks AVIATION...Ervin Hydrology...Brooks
Hazardous weather outlook, Jun 9, 4:06 AM CDT, 12 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 406 AM CDT Sun Jun 9 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-100915- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 406 AM CDT Sun Jun 9 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Isolated thunderstorms will be possible this afternoon and early evening. Lightning will be the main threat. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Thunderstorms are possible late Tuesday night through Wednesday, but they are currently not expected to be severe during this period. There will be another chance for storms on Saturday. It is too early to determine the severe weather threat for next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight.
In the hours before
Special weather statement, Jun 9, 3:57 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Quad Cities IA/IL 357 PM CDT Sun Jun 9 2019 IAZ040-041-092130- Buchanan-Delaware- 357 PM CDT Sun Jun 9 2019 ...Thunderstorms capable of producing funnel clouds will affect northeastern Buchanan and Delaware Counties... At 356 PM CDT...Thunderstorms capable of producing funnel clouds were located over Manchester. LOCATIONS IMPACTED INCLUDE... Manchester, Edgewood, Earlville, Hopkinton, Lamont, Delhi, Colesburg, Ryan, Greeley, Dundee, Delaware, Masonville, Oneida, Winthrop Golf Course, Delaware County Fairgrounds, Manchester Airport, Monti, Coffins Grove Park, Twin Bridges Park and Baileys Ford Park. Funnel clouds of this nature are short lived and rarely touch the ground. However, if you notice one approaching the ground, move indoors to a place of safety. The National Weather Service will continue to closely monitor the situation. Please forward reports of funnel cloud sightings to the nearest law enforcement agency for relay to the National Weather Service. LAT...LON 4233 9117 4235 9168 4264 9164 4265 9113 TIME...MOT...LOC 2056Z 180DEG 0KT 4253 9158 Ervin
Special weather statement, Jun 9, 4:27 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Quad Cities IA/IL 427 PM CDT Sun Jun 9 2019 IAZ041-042-052-053-092230- Linn-Delaware-Dubuque-Jones- 427 PM CDT Sun Jun 9 2019 ...Weak thunderstorms capable of producing funnel clouds will affect western Dubuque...northern Jones...Delaware and northeastern Linn Counties... At 426 PM CDT...Weak thunderstorms capable of producing funnel clouds were located over Manchester. Funnel clouds of this nature are short lived and rarely touch the ground. However, if you notice one approaching the ground, move indoors to a place of safety. The National Weather Service will continue to closely monitor the situation. Please forward reports of funnel cloud sightings to the nearest law enforcement agency for relay to the National Weather Service. LAT...LON 4218 9101 4218 9161 4265 9154 4265 9096 TIME...MOT...LOC 2126Z 180DEG 0KT 4236 9144 Ervin
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:57 PM CDT | Special Weather Statement | DVN | Delaware | 33 min |
| Jun 9, 4:27 PM CDT | Special Weather Statement | DVN | Delaware | 63 min |
| Jun 9, 5:06 PM CDT | Tornado Warning | DVN | Cedar, Jones | 54 min |
Nearby
Tornado Warnings in Iowa, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.